Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on automorphisms and birational transformations of holomorphic symplectic manifolds


Authors: Samuel Boissière and Alessandra Sarti
Journal: Proc. Amer. Math. Soc. 140 (2012), 4053-4062
MSC (2010): Primary 14C05
Published electronically: April 3, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a necessary and sufficient condition for an automorphism of the Hilbert scheme of points on a K3 surface (not necessarily algebraic) to be induced by an automorphism of the surface. We prove furthermore that the group of birational transformations of a projective irreducible holomorphic symplectic manifold is finitely generated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14C05

Retrieve articles in all journals with MSC (2010): 14C05


Additional Information

Samuel Boissière
Affiliation: Laboratoire J.A. Dieudonné UMR CNRS 6621, Université de Nice Sophia-Antipolis, Parc Valrose, F-06108 Nice, France
Address at time of publication: Laboratoire de Mathématiques et Applications, UMR CNRS 6086, Université de Poitiers, Téléport 2, Boulevard Marie et Pierre Curie, F-86962 Futuroscope Chasseneuil, France
Email: Samuel.Boissiere@unice.fr, samuel.boissiere@math.univ-poitiers.fr

Alessandra Sarti
Affiliation: Laboratoire de Mathématiques et Applications, UMR CNRS 6086, Université de Poitiers, Téléport 2, Boulevard Marie et Pierre Curie, F-86962 Futuroscope Chasseneuil, France
Email: sarti@math.univ-poitiers.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11277-8
PII: S 0002-9939(2012)11277-8
Keywords: Hilbert scheme, automorphisms, holomorphic symplectic varieties
Received by editor(s): September 14, 2010
Received by editor(s) in revised form: March 22, 2011, and May 18, 2011
Published electronically: April 3, 2012
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.